MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 40MM D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 40MM D; PROSTHESIS, HIP
Catalog Number 110024462
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the liner wedged or didn¿t fit flush during a procedure.A new liner was used, and it fit.There were no consequences or impact to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Cmp-(b)(4).The following sections were updated/corrected updated: b4; b5; g3; h2; h3; h6 visual examination of the returned product identified cosmetic scratches and blemishes on the exterior surface.The interior polished surface has parallel scratches near the lip of the liner.Additionally, dimensional analysis was performed.Product depth and diameter found conforming to print specifications.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 DUAL MOBILITY LINER 40MM D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15615663
Report Number0001825034-2022-02313
Device Sequence Number20835037
Product Code LPH
UDI-Device Identifier00880304703506
UDI-Public(01)00880304703506(17)320602(10)343880
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K150522
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110024462
Device Lot Number343880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer10/20/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown